Asymptotically linear and superlinear elliptic equations with gradient terms
MetadataShow full metadata
In this article we establish the existence of solutions for elliptic problem involving a gradient term. To handle the so-called non-variational problem, we use a variational methods. We assume that the nonlinear term satisfies an asymptotically linear growth condition or a superlinear growth condition. We show the existence of at least one positive solution and one negative solution.
CitationWei, Y., & Tian, J. (2020). Asymptotically linear and superlinear elliptic equations with gradient terms. Electronic Journal of Differential Equations, 2020(99), pp. 1-14.
This work is licensed under a Creative Commons Attribution 4.0 International License.